Solitary wave solutions of the (2+1)-dimensional Zakharov-Kuznetsevmodified equal-width equation


Khan K., Akbar M. A. , Bekir A.

JOURNAL OF INFORMATION & OPTIMIZATION SCIENCES, vol.37, no.4, pp.569-590, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 4
  • Publication Date: 2016
  • Doi Number: 10.1080/02522667.2015.1105528
  • Title of Journal : JOURNAL OF INFORMATION & OPTIMIZATION SCIENCES
  • Page Numbers: pp.569-590

Abstract

In this letter, the enhanced (G/G)-expansion method is applied to seek exact solitary wave solutions of the nonlinear evolution equations (NLEEs). Here we derive exact solutions for the (2+1)-dimensional Zakharov-Kuznetsev-Modified Equal-Width (ZK-MEW) equation. The obtained results show that the applied equation reveal richness of explicit solitons and periodic solutions. It has been shown that the method is effective and can be used for many other NLEEs in mathematical physics.